MathSciNet Relay Station
MathSciNet bibliographic data
MR1165053 (93f:55022) 55S45 (55S35 57T05)
Félix, Y.; Thomas, J. C. On the homology of Postnikov fibres. Proc. Amer. Math. Soc. 118 (1993), no. 1, 255–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement